# SDR FDEA201104261626

- Difficulty date: April 26, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 79,383 hours, 32,454 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Cut
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD 3 ELEV OFF ALERT, HYD QUANTITY DECREASED AT 1GAL/30MIN HYD 3 QUANT LO AND HYD FAIL.   ALTERNATE GEAR  EXTENTION USED.  UPON BLOCKED IN, HYD QUANTITY SHOWING :NR 1 = 7.1, NR 2  = 6.7 & NR 3 = 1.4 ; NR 3 RESERVOIR QTY POINTER SHOWING  BELOW SERVICEABLE LEVEL.  FOUND O-RING CUT AND PROTRUDING ON THE PRIMARY TRIM  CONTROL VALVE.  REPLACED O-RING IN REF TO AMM 27-43-03-4.  LEAK AND OPS CHECKS GOOD. SERVICED HYDRO AND STOWED EMERGENCY GEAR EXTEND HANDLE.  ACFT OK FOR SERVICE.  FINAL CLOSED.
